Back to the list of the institutes
Publications
Agnieszka Bodzenta-Skibińska
Number of publications: 82024
- Agnieszka Bodzenta-Skibińska , Alexey Bondal, Abelian envelopes of exact categories and highest weight categories, MATHEMATISCHE ZEITSCHRIFT, 308 (1) 2024. See in PBN
- Agnieszka Bodzenta-Skibińska , W. Donovan, Root stacks and periodic decompositions, Manuscripta Mathematica, 175 (1-2) 2024, p. 53-73. See in PBN
2023
- Alexey Bondal, Agnieszka Bodzenta-Skibińska , Reconstruction of a surface from the category of reflexive sheaves, Advances in Mathematics, 434 2023, p. 109338. See in PBN
2022
- Alexey Bondal, Agnieszka Bodzenta-Skibińska , Flops and spherical functors, Compositio Mathematica, 2022. See in PBN
2018
- Alexey Bondal, Agnieszka Bodzenta-Skibińska , Canonical tilting relative generators, Advances in Mathematics, 323 2018, p. 226-278. See in PBN
- Julian Kuelshammer, Agnieszka Bodzenta-Skibińska , Ringel duality as an instance of Koszul duality, Journal of Algebra, 506 2018, p. 129-187. See in PBN
2016
- Agnieszka Bodzenta-Skibińska , Differential graded quivers of smooth rational surfaces, Proceedings of the Edinburgh Mathematical Society, 2016. See in PBN
2015
- Agnieszka Bodzenta-Skibińska , DG categories and exceptional collections, Proceedings of the American Mathematical Society, 2015. See in PBN